# SDR SIMA20180618002

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 34,230 hours, 30,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK, OVERWING EMERGENCY EXIT FLOOR LIGHTING STRIP FOUND TO BE INOP. REMOVED AND REPLACED OVERWING EMERGENCY EXIT FLOOR LIGHTING STRIP IAW AMM TASK 33-50-12. OP CHECK GOOD.
